tanTALK - Tanning Salon Business Owners Community

tanTALK - Tanning Salon Business Owners Community (http://tantalk.com/)
-   Skin Care (http://tantalk.com/skin-care/)
-   -   Accutane--- Wonder Drug??? (http://tantalk.com/skin-care/2326701-accutane-wonder-drug.html)

fungirlz 09-19-2002 12:12 PM

angeleyes
Brand New Talker


Posted: 9/18/02 10:34a
--------------------------------------------------------------------------------

I have taken this before, too, and although it cleared my skin,I,too had the extreme drying, not to mention some really NASTY side effects, such as mild depression and rectal bleeding(sorry!).Don't mean to gross ya out, but that's what happened with me!)



You didn't gross us out.. this is what happend to you..
it was a very very serious side effect to this drug..
It is good you shared with us this..

Please join in with us often..
We need this information...

Welcome to our wonderful Skin Care World..

C

angeleyes 09-19-2002 12:49 PM

Thanks! I have learned so much from you !I usually just sit back and absorb the info, but I just had to share my experience with you because I wouldn't want anyone to try this drug without knowing the possible consequences.It is a very controversial drug, with good reason....thanks again for making me feel at home, and keep up with the great job you've been doing here!!

BronzeBabe 09-19-2002 02:55 PM

Well unfortunatley like I had expected, I am put back on Accutane. Hopefully 2nd times a charm. I am concerned about the second time around because now I deal with long term side effects of the drug, like joint/bone discomfort, that doesn't sound so fun. And I absolutely HATE the drying effect of this drug, my poor, poor lips Well I will keep you all updated on my progress and side effects, hopefully this is my last time! My doctor said that it is very rare for people to have to do another dosage, that 85-90% are cured the first time around, sucks to be me!
Wish me Luck!
Christina

fungirlz 09-19-2002 07:55 PM

Be sure you let us know how you are doing Christina..
Please drink plenty of water to flush your body out..
We are hoping this goes alright for you..
C

poprocksncoke 06-15-2005 03:35 PM

I have been on Accutane twice. Yes it drys your skin out and severe chapped lips, but to me it has been worth it.

jennymae 06-29-2005 02:09 PM

is there anything else you can use that doesnt havve those kind of side effects??? Just wondering, because my face breaks out but its never bad enough to suffer through those side effects.

jennymae 06-29-2005 02:10 PM

is there anything else you can use that doesnt havve those kind of side effects??? Just wondering, because my face breaks out but its never bad enough to suffer through those side effects. I found this on a search, whould any of you try it??? http://www.acuzine.com/free/

Kay 07-08-2005 08:01 AM

Accutane side effects may include:

Conjunctivitis (``pinkeye''), dry or fragile skin, dry or cracked lips, dry mouth, dry nose, itching, joint pains, nosebleed:
Bowel inflammation and pain, chest pain, decreased night vision, decreased tolerance to contact lenses, delay in wound healing, depression, fatigue, headache, nausea, peeling palms or soles, rash, skin infections, stomach and intestinal discomfort, sunburn-sensitive skin, thinning hair, urinary discomfort, vision problems, vomiting

Some people taking Accutane, including some who simultaneously took tetracycline, have experienced headache, nausea, and visual disturbances caused by increased pressure within the skull. See a doctor immediately if you have these symptoms; if the doctor finds swelling of the optic nerve at the back of your eye, you must stop taking Accutane at once and see a neurologist for further care.

Some people have experienced a sudden decrease in night vision.

Some people taking Accutane have had problems regulating their blood sugar level.

some people may not be able to tolerate contact lenses during and after therapy with Accutane.

Accutane should be immediately stopped if you have abdominal pain, bleeding from the rectum, or severe diarrhea. You may have an inflammatory disease of the bowel.

You should not donate blood during your therapy with Accutane and for a month after you stop taking it.

Because Accutane can cause severe birth defects, including mental retardation and physical malformations, a woman must not become pregnant while taking it. If you are a woman of childbearing age, your doctor will ask you to sign a detailed consent form before you start taking Accutane. If you accidentally become pregnant while taking the medication, you should immediately consult your doctor.

Neon Beach 07-08-2005 08:21 AM

Isotretinoin (marketed as Accutane) Capsule

FDA ALERT [05/2005]
FDA continues to assess reports of suicide or suicide attempts associated with the use of isotretinoin. All patients treated with isotretinoin should be observed closely for symptoms of depression or suicidal thoughts, such as sad mood, irritability, anger, loss of pleasure or interest in social or sports activities, sleeping too much or too little, changes in weight or appetite, school or work performance going down, or trouble concentrating. If the patient becomes irritable, anxious, has other symptoms of depression or has thoughts of suicide, they or their caregiver should contact their healthcare professional right away.

http://www.fda.gov/cder/drug/infopage/accutane/accutane-qa20041123.htm

canadiantanguy 07-08-2005 08:29 AM

For those of you looking for a product that will help clear up most skin problems without any side effects you need to check out Amino Genesis http://www.aminogenesis.com

I know most of you with serious skin problems will be very skeptical to try just a skin care line but this stuff actually works. We have just started carrying this product in the last few months and I have heard so many amazing stories from my clients. I have had people with terrible Psoriasis who have never worn shorts and been on medication for most of their lives try this product and are now completely clear and off medication. I have also had people who have severe acne see a dramatic improvement to not only their skin but their scarring as well.

Take my word check out the site and look for a retailer near you and spend the $60 - $70 (not 100% sure on US prices) and try at least the Cleanser and Daily Moisturizer.

I know this sounds like a shopping channel infomercial but this stuff really really works.

_________________
[ This Message was edited by: canadiantanguy on 2005-07-08 08:30 ]


All times are GMT -5. The time now is 08:16 AM.

Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0
Copyright 2009 - tanTALK.com